# SDR 2A6R201804100001

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N549AM
- Make and model: Snias AS350B2
- Aircraft serial: 4339
- Aircraft time: 2,365 hours, 6,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 350A2113592021
- Condition: Corroded
- Location: Floor
- Part time: 2,365 hours, 6,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT AND RIGHT CABIN FLOOR EDGING.
